MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-100-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the reported partial stent deployment and the stent elongation appears to be related to the circumstances of the procedure.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the left common femoral artery.The vessel diameter was 6.5 mm.A 6fr introducer sheath was used for access.Atherectomy was used.Pre-dilatation was performed with an unspecified 6.0mm non-abbott balloon dilatation catheter.The 6.5 x 100 mm supera self-expanding stent (sess) was advanced in the patient anatomy, however during deployment the stent elongated; partially deployed inside the patient and partially inside the sheath.The sess was removed along with the partially expanded stent, without issue.There was no resistance during deployment or during removal.The procedure was aborted.There was no adverse patient effect and no clinically significant delay during the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6095632
Report Number2024168-2016-07886
Device Sequence Number680923
Product Code NIP
UDI-Device Identifier08975370026375
UDI-Public(01)08975370026375(17)180208(10)6032361
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberS-65-100-120-P6
Device Lot Number6032361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date11/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH: 6FR
Patient Weight52